I work in a forensic hospital and have seen a number of patients who snort buspirone. The drug is traded for sexual favors here and aside from the obvious high some patients report it provides an aphrodesic effect. This is new information..there any data to evidence this side effect? Thanks
I find this whole line of questioning odd. First of all, you have your medications messed up. Buspirone is Buspar..a no-benzo anxiety medication which seems to work maybe 10 percent of the time. Wellbutrin is Bupropion, an antidepressant. I have never heard of either of these meds being snorted, and I doubt that either would produce a high. But, addictive minds can certainly create the illusion of anything.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.